# SDR DXTA2024050911714

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N459QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500721
- Aircraft time: 881 hours, 669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CABIN OVERHEAD EMERGENCY LIGHTS ARE FLASHING ON AND OFF DURING FLIGHT.  REMOVED DEFECTIVE AFT EMERGENCY BATTERY P/N:7450LS-00, AND INSTALLED A CUSTOMER SUPPLIED TESTED EMERGENCY POWER SUPPLYS/N:005594 P/N:7450LS-00, S/N:006503. PERFORMED SATISFACTORY OPS CHECK, NO DEFECTS. CLOSED OUT ALL GAINED ACCESS AND RETURNED AIRCRAFT BACK TO ORIGINAL CONFIGURATION. WORK PERFORMED IAW AMM 32-52-01.
